# SDR DALA2021052002813

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 46,327 hours, 22,111 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Missing
- Location: Door Stop Fittin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 AFT RIGHT CABIN DOOR MISSING DOOR STOP PLATE ON AFT FRAME. CORRECTIVE ACTION: INSTALLED NEW DOOR STOP PLATE PER AMM B757 52-11. (7331982)
